# SDR 99ZZZX3331

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0052
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Buckled
- Location: Cargo Bay
- Part time: 7,911 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO SUB-FLOOR FRAMES IN AFT CARGO AREA.  FIVE BULKHEADS REQUIRED REPLACEMENT DUE TO DAMAGE POSSIBLY RELATED TO MISHANDLED FREIGHT.  THE AREA OF DAMAGE IS AT THE CARGO DOOR ENTRANCE.  SUBMITTER STATED THIS IS A RECURRING PROBLEM ON THESE AIRCRAFT FOR THE PAST YEAR.  MANUFACTURER HAS BEEN NOTIFIED.
